# SDR CALA9601158

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN THE UPPER AFT RADIUS OF CABIN FLOOR INTERCOSTAL AT B.S. 1128, BL ZERO.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND SRM 51-30-2.
